I currently take 150 mcg T4 and 10 mcg T3 daily, the former in the morning and the latter before bed. I've not had any bloodwork done since I upped my T3 dose about 8 weeks ago; my GP pretty much leaves me to get on with it.
However, I am feeling increasingly tired (in a way not seen outside a three-week, two-hours-a-night insomnia bender), and towards the end of the day my pulse drops to about 60 bpm and my temperature to below 36.5 C. I am also having a hard time maintaining, let alone shifting, weight. (This is important for blood glucose control.)
I realise that the knackeredness could be caused by any number of things but I figure that being underdosed on the thyroid meds is the easiest one for me to try to sort out by myself. Would I be better trying to split my 10 mcg into morning and evening 5 mcg doses, sticking with 10 mcg overnight and adding another 5 mcg in the morning, or just upping the single evening dose to 15 mcg?
I do sometimes get hot flushes but they are not constant or even daily; I am being investigated for early menopause so suspect that these might be cause by that rather than overdoing it on the thyroid meds. I certainly don't have any of the other classic overdoing it symptoms like rapid pulse, etc.
Thanks for your help.